# SDR ASAA2015040611255

- Difficulty date: April 6, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 30,473 hours, 9,299 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP, ACFT GROUNDED. SATCOM LOCK-UP PROCEDURE PERFORMED SUCCESSFULLY.
